# SDR CALA2024041701113

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 65,529 hours, 28,999 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C223061
- Condition: Missing
- Location: Refuel Coupling
- Part time: 670 hours, 344 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 UPON ARRIVAL FUEL CAP FOUND MISSING. PLACED ON CDL    INSTALLED FUEL CAP ASSY. REF AMM 28-25-41. OK TO CONTINUE.
